# SDR SWAA2019050632384

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 15,495 hours, 6,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOP.  R&R BATTERY PER AMM.
